Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

3 year old with severe itching on the body which cause bruises. What are these?

My 3 yr old son keeps getting these bumps all over his body. They seem to itch , and eventually they scab over, even the ones he doesn t scratch . This is maybe the 4th or 5th time they ve come back. He shares a bed with his 4 yr old sister so it can t be bugs. When the bumps go away, they leave a bruise mark. What do you think? They re everywhere
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Looks like this skin rash is some kind of allergic rash.Maybe he is allergic to some kind of food,dust mites,pollens etc as it is recurring.Since her sister does not suffer from the rash that means it is not a communicable infection like scabies.You could apply calamine lotion for soothing effect;but get him examined by his doc because if it is allergic he might require some creams and medication to treat it.
Take Care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor